# SDR DL757100934

- Difficulty date: April 14, 2010
- Submitted: April 20, 2010
- Operation: Air carrier
- Aircraft: N655DL
- Make and model: Boeing 757232
- Aircraft serial: 24395
- Aircraft time: 69,596 hours, 29,667 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MX FOUND 3 EXTERIOR EMERGENCY LIGHTS INOPERATIVE.  RELAMPED 3 EMERGENCY LIGHTS. OPS CHECKED GOOD.
